MAUDE Adverse Event Report: DEPUY MITEK LLC US BARREL BURR 4.0MM 5PK;  ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE

DEPUY MITEK LLC US BARREL BURR 4.0MM 5PK;  ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE
Catalog Number 283469
Medical Device Problem Codes Break (1069); Peeled/Delaminated (1454)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Patient Involvement (2645)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the affiliate, via complaint submission tool, during an sas rc repair procedure metal abrasions released from the barrel burr 4.0mm.The affiliate reported surgical delay and surgical intervention did not occur.It was reported an alternative device was readily available but not used because the same burr was used to compete the procedure.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, it was discarded, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (m1903029), and no non-conformances related to the reported complaint condition were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot: a manufacturing record evaluation review was performed on product code 283469, lot number m1903029 and revealed that there were no anomalies or discrepancies (non-conformance) related to this complaint.

Brand Name
BARREL BURR 4.0MM 5PK
Common Device Name
 ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9447882
Report Number1221934-2019-59925
Device Sequence Number2242379
Product Code HRX
UDI-Device Identifier10886705022045
UDI-Public10886705022045
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number283469
Device Lot NumberM1903029
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer01/12/2020
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date01/13/2020
Patient Sequence Number1